Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 178, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Sep 6, 2015, 2:33 AM CDT for 4 counties in North Dakota. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 6, 2015, 2:33 AM CDT (07:33 UTC)
- Expired
- Sep 6, 2015, 3:15 AM CDT
- In force
- 42 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Burleigh County, ND, McHenry County, ND, McLean County, ND, Sheridan County, ND
The radar
The Minot AFB radar (KMBX), 87 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 5, 7:00 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 7.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 559 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1382 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
887
WUUS53 KBIS 060733
SVRBIS
NDC015-049-055-083-060815-
/O.NEW.KBIS.SV.W.0178.150906T0733Z-150906T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
233 AM CDT SUN SEP 6 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SHERIDAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
EASTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTHWESTERN BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SOUTH CENTRAL MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA...
* UNTIL 315 AM CDT
* AT 232 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF TURTLE LAKE TO 7 MILES NORTH OF
WILTON...MOVING NORTHEAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
MCCLUSKY...WILTON...TURTLE LAKE...GOODRICH...MERCER...DENHOFF...
KIEF...KRUEGER LAKE...HOFFER LAKE AND NEW JOHNS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE STORMS HAVE A HISTORY OF PRODUCING WINDS TO 70 MPH. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4800 10046 4734 10003 4715 10079 4762 10095
4770 10077
TIME...MOT...LOC 0732Z 236DEG 46KT 4758 10085 4726 10074
HAIL...<.75IN
WIND...70MPH
$$
MATHEWS2 follow-up statements
527
WWUS53 KBIS 060754
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
254 AM CDT SUN SEP 6 2015
NDC015-060803-
/O.CAN.KBIS.SV.W.0178.000000T0000Z-150906T0815Z/
BURLEIGH ND-
254 AM CDT SUN SEP 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BURLEIGH COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
CENTRAL NORTH DAKOTA.
LAT...LON 4800 10046 4734 10007 4733 10070 4768 10079
4771 10076
TIME...MOT...LOC 0753Z 236DEG 46KT 4772 10055 4740 10044
$$
NDC049-055-083-060815-
/O.CON.KBIS.SV.W.0178.000000T0000Z-150906T0815Z/
SHERIDAN ND-MCLEAN ND-MCHENRY ND-
254 AM CDT SUN SEP 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR SHERIDAN...NORTHEASTERN MCLEAN AND SOUTH CENTRAL MCHENRY
COUNTIES...
AT 253 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTHEAST OF BUTTE TO 6 MILES SOUTH OF
MCCLUSKY...MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MCCLUSKY...MERCER...DENHOFF...KIEF...KRUEGER LAKE AND HOFFER LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4800 10046 4734 10007 4733 10070 4768 10079
4771 10076
TIME...MOT...LOC 0753Z 236DEG 46KT 4772 10055 4740 10044
HAIL...<.75IN
WIND...60MPH
$$
MATHEWS251
WWUS53 KBIS 060808
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
308 AM CDT SUN SEP 6 2015
NDC049-055-083-060818-
/O.EXP.KBIS.SV.W.0178.000000T0000Z-150906T0815Z/
SHERIDAN ND-MCLEAN ND-MCHENRY ND-
308 AM CDT SUN SEP 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR SHERIDAN...NORTHEASTERN MCLEAN
AND SOUTH CENTRAL MCHENRY COUNTIES WILL EXPIRE AT 315 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
CENTRAL NORTH DAKOTA.
LAT...LON 4800 10046 4734 10007 4733 10070 4768 10079
4771 10076
TIME...MOT...LOC 0806Z 236DEG 46KT 4772 10055 4740 10044
$$
MATHEWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 2:09 AM CDT, 24 minutes earlier.
Area forecast discussion, Sep 6, 2:09 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 209 AM CDT SUN SEP 6 2015 .UPDATE... ISSUED AT 207 AM CDT SUN SEP 6 2015 WITH THE LINE OF STORMS OVER CENTRAL NORTH DAKOTA GENERATING SEVERE WIND GUSTS...WE ADDED COUNTIES AHEAD OF THE STORMS TO THE WATCH AND EXTENDED IN TIME FOR A COUPLE OF HOURS. UPDATED PRODUCTS ARE OUT. UPDATE ISSUED AT 128 AM CDT SUN SEP 6 2015 SEVERE THREAT REMAINS WITH THE LINE OF STORMS PUSHING RAPIDLY NORTH AND EAST ACROSS CENTRAL NORTH DAKOTA. REMOVED SOUTHWESTERN NORTH DAKOTA FROM THE WATCH...AND SEE NO PURPOSE TO ADD ADDITIONAL COUNTIES AHEAD OF THE LINE OF STORMS. UPDATE ISSUED AT 946 PM CDT SAT SEP 5 2015 THUNDERSTORMS CONTINUE TO INCREASE IN COVERAGE AND INTENSITY OVER SOUTHEAST MONTANA DURING THE PAST HOUR. STRONG FORCING ASSOCIATED WITH A SHORTWAVE LIFTING THROUGH CENTRAL MONTANA WITH A STILL UNSTABLE AIRMASS OVER FAR SOUTHEAST MONTANA INTO SOUTHWEST NORTH DAKOTA. BOTH HAIL AND WIND REPORTS FROM CONVECTION OVER SOUTHEAST MONTANA. THINK THE MAIN THREAT FOR STRONG TO SEVERE THUNDERSTORMS WILL BE OVER SOUTHWEST NORTH DAKOTA MAINLY ALONG AND SOUTH OF THE INTERSTATE. ATMOSPHERE BECOMES MORE STABLE AS YOU MOVE NORTH OF THE INTERSTATE. STILL EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXTENDING INTO NORTHWEST AND EVENTUALLY THE NORTH CENTRAL LATE TONIGHT. ALSO UNCERTAIN ABOUT INSTABILITY AS YOU MOVE FROM THE SOUTHWEST INTO THE SOUTH CENTRAL BUT WITH WATCH IN EFFECT EAST TO THE MISSOURI...WILL KEEP THE MENTION OF SEVERE HERE AS WELL. UPDATED POPS BASED ON LATEST RADAR ANALYSIS WITH HRRR AND EXP-HRRR FOR INPUT THROUGH AROUND 08 UTC. UPDATE ISSUED AT 734 PM CDT SAT SEP 5 2015 UPDATE TO CLEAN UP POPS OVER EASTERN NORTH DAKOTA THIS EVENING. LOOKS LIKE SHOWER AND ISOLATED THUNDERSTORM ACTIVITY SHOULD BE MOVING OUT OF EASTERN PORTIONS OF CENTRAL NORTH DAKOTA IN A COUPLE OF HOURS...THEN DRY SLOTTED UNTIL POSSIBLE SHOWERS MOVE INTO THE AREA TOWARD MORNING. UPDATE ISSUED AT 703 PM CDT SAT SEP 5 2015 SPC HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA...MAINLY SOUTH AND WEST OF LAKE SAKAKAWEA AND THE MISSOURI RIVER. VERY MOIST AND UNSTABLE ATMOSPHERE REMAINS ACROSS SOUTHWEST NORTH DAKOTA. TO THE WEST CONVECTION HAS FIRED OFF THE BIGHORNS ALONG A BOUNDARY THAT EXTENDS INTO FAR NORTHWEST SOUTH DAKOTA. ALSO...STRONG COLD FRONT WILL BE PUSHING SOUTHEAST THROUGH EASTERN MONTANA THIS EVENING. LATEST MESOSCALE MODELS HAVE NOT BEEN AS ROBUST AS EARLIER THIS AFTERNOON...BUT IF WE DO GET CONVECTION FIRING OVER SOUTHEAST MONTANA OR NORTHWEST SOUTH DAKOTA...IT WOULD LIKELY TRACK INTO SOUTHWEST NORTH DAKOTA...WHERE MUCAPES REMAIN ABOVE 2000J/KG AND 0-6KM BULK SHEAR AROUND 50 KNOTS ADVECTS INTO THE AREA. UPDATE ISSUED AT 534 PM CDT SAT SEP 5 2015 UPDATE TO CLEAN UP POPS A BIT ACROSS CENTRAL NORTH DAKOTA. SHOWERS AND SCATTERED THUNDERSTORMS CONTINUE TO LIFT NORTHEAST ACROSS CENTRAL NORTH DAKOTA. THE WEST AND SOUTH CENTRAL HAVE CLEARED OUT AND HAVE LOWERED POPS...AT LEAST FOR A WHILE. STILL REMAINS VERY UNSTABLE OUT WEST AND ANOTHER ROUND OF CONVECTION IS EXPECTED TO DEVELOP OVER SOUTHEAST MONTANA LATE THIS AFTERNOON OR EARLY EVENING AND TRACK INTO WESTERN NORTH DAKOTA. WILL CONTINUE TO MONITOR FOR POSSIBLE SEVERE...BUT FOR THE TIME BEING A LITTLE BREAK IN THE CONVECTION ACROSS THE WEST. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 230 PM CDT SAT SEP 5 2015 THUNDERSTORM POTENTIAL THIS AFTERNOON THROUGH TONIGHT HIGHLIGHTS THE SHORT TERM FORECAST. AS OF 1930 UTC...TWO CONVECTIVE COMPLEXES ACROSS CENTRAL NORTH DAKOTA IN ASSOCIATION WITH A SHORTWAVE ACROSS NORTH CENTRAL SOUTH DAKOTA...AND A THIRD COMPLEX ACROSS NORTHWEST NORTH DAKOTA ON THE APEX OF THE LOW LEVEL JET WHERE WARM AIR ADVECTION IS BEING MAXIMIZED...WILL CONTINUE TO PROPAGATE NORTHEAST THROUGH THE AFTERNOON. LOCALLY HEAVY RAINFALL IS THE PRIMARY THREAT WITH THESE PRECIPITATION AREAS. SPC HAS UPGRADED THE SOUTHWEST TO A SLIGHT RISK FOR SEVERE STORMS THIS AFTERNOON AND EVENING. WHILE CONVECTIVE COVERAGE WILL BE MORE SCATTERED...THE AREA IS BEGINNING TO CLEAR OUT WITH 60S F DEWPOINTS IN PLACE UNDER FAVORABLE SOUTHWEST FLOW ALOFT. FOR LATE THIS EVENING AND INTO THE OVERNIGHT...THE 14-18 UTC OPERATIONAL AND EXPERIMENTAL HRRR ITERATIONS...12 UTC NAM NEST AND 12 UTC WRF-ARW/NMM RUNS ALL SHOW A CONVECTIVE COMPLEX PROPAGATING OUT OF MONTANA INTO WESTERN NORTH DAKOTA ASSOCIATED WITH STRONG DIFFLUENCE AHEAD OF THE DEEPENING UPPER LEVEL LOW ACROSS SOUTHEAST ALBERTA. CERTAINLY COULD NOT RULE OUT A STRONG TO SEVERE STORM WITH AROUND 1000 J/KG OF ELEVATED CAPE AND AROUND 30-40KTS OF DEEP LAYER SHEAR. IN REGARDS TO FOG FOR TONIGHT...A SIMILAR SETUP IS IN PLACE FOR TONIGHT AS IT WAS LAST NIGHT...SO ADDED FOG TO MOST OF THE AREA. THE DRY SLOT OF THE AFOREMENTIONED LOW WILL OVERTAKE WESTERN AND CENTRAL NORTH DAKOTA ON SUNDAY...WITH A COOLER...BREEZY BUT DRIER SUNDAY AHEAD. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 534 PM CDT SAT SEP 5 2015 IFR STRATUS AND PATCHY FOG FROM THIS MORNING HAS IMPROVED THIS AFTERNOON. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE NORTH CENTRAL AND EAST WILL CONTINUE...WITH ANOTHER ROUND ENTERING WESTERN NORTH DAKOTA TONIGHT. FOG AND STRATUS IS EXPECTED ONCE AGAIN LATE TONIGHT INTO SUNDAY MORNING ACROSS MUCH OF THE AREA. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 946 PM CDT SAT SEP 5 2015 IFR STRATUS AND PATCHY FOG HAS DISSIPATED MOST AREAS BUT IS EXPECTED TO RETURN LATER TONIGHT INTO SUNDAY MORNING. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS HAVE MOVED INTO THE EASTERN DAKOTAS...WITH ANOTHER ROUND ENTERING WESTERN NORTH DAKOTA LATER TONIGHT. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...NH SHORT TERM...AJ LONG TERM...AJ AVIATION...TWH
Hazardous weather outlook, Sep 6, 1:34 AM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 134 AM CDT SUN SEP 6 2015 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-070645- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 134 AM CDT SUN SEP 6 2015 /1234 AM MDT SUN SEP 6 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS CONTINUE NORTHWEST AND CENTRAL...SOME SEVERE WITH DAMAGING WINDS. THUNDERSTORM CHANCES WILL DECREASE TOWARDS SUNRISE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Sep 6, 12:24 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1224 AM CDT SUN SEP 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND GST GRASSY BUTTE 47.39N 103.25W
09/06/2015 E60 MPH MCKENZIE ND CO-OP OBSERVER
&&
MMATHEWSSpecial weather statement, Sep 6, 12:44 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1244 AM CDT SUN SEP 6 2015
NDZ010-017>019-021-060630-
MOUNTRAIL-MERCER-MCKENZIE-MCLEAN-DUNN-
1244 AM CDT SUN SEP 6 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MCLEAN...
NORTHWESTERN MERCER...SOUTHEASTERN MOUNTRAIL...CENTRAL DUNN AND
NORTHEASTERN MCKENZIE COUNTIES...
AT 1243 AM CDT /1143 PM MDT/...A LINE OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF LITTLE MISSOURI
STATE PARK TO 4 MILES NORTHEAST OF DUNN CENTER TO 9 MILES WEST OF
MARSHALL...AND MOVING NORTHEAST AT 55 MPH.
WIND GUSTS OF 50 TO 55 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
KILLDEER...HALLIDAY...DUNN CENTER...LITTLE MISSOURI STATE PARK...
INDIAN HILLS RECREATION AREA...MANDAREE...MCKENZIE BAY RECREATION
AREA...KEENE...RAUB...SKUNK CREEK BAY RECREATION AREA...TWIN
BUTTES...OAKDALE...DEEP WATER CREEK RECREATION AREA...POUCH POINT
RECREATION AREA AND JOHNSONS CORNER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT/100 AM
MDT/ FOR WESTERN NORTH DAKOTA.
LAT...LON 4801 10310 4787 10197 4747 10195 4716 10256
4726 10269 4742 10301
TIME...MOT...LOC 0543Z 219DEG 49KT 4751 10281 4740 10257 4718 10252
MATHEWSSpecial weather statement, Sep 6, 1:19 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
119 AM CDT SUN SEP 6 2015
NDZ010-011-017-019-021-060700-
WARD-MOUNTRAIL-MERCER-MCKENZIE-MCLEAN-
119 AM CDT SUN SEP 6 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MCLEAN...
NORTHWESTERN MERCER...MOUNTRAIL...NORTHEASTERN MCKENZIE AND SOUTH
CENTRAL WARD COUNTIES...
AT 119 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 5 MILES WEST OF 4 BEARS LODGE TO 11 MILES SOUTH OF
PARSHALL TO 4 MILES SOUTHEAST OF INDIAN HILLS RECREATION AREA...AND
MOVING NORTHEAST AT 60 MPH.
WIND GUSTS OF 50 TO 55 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
STANLEY...NEW TOWN...PARSHALL...MAX...PLAZA...MAKOTI...ROSS...
RYDER...PALERMO...RICE LAKE...DOUGLAS...ROSEGLEN...BLAISDELL...VAN
HOOK PARK...INDIAN HILLS RECREATION AREA...BELDEN...4 BEARS LODGE...
EMMET...RAUB AND WHITE SHIELD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4822 10156 4782 10112 4741 10202 4774 10223
4775 10227 4779 10227 4780 10235 4778 10237
4796 10292 4847 10255
TIME...MOT...LOC 0619Z 226DEG 53KT 4801 10270 4779 10217 4757 10201
MATHEWSLocal storm report, Sep 6, 2:00 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
200 AM CDT SUN SEP 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 AM TSTM WND GST 4 WNW PARSHALL 47.98N 102.22W
09/06/2015 M66 MPH MOUNTRAIL ND MESONET
MEASURED WIND GUST FROM MAFB OBSERVATION SITE.
&&
NHEINERTLocal storm report, Sep 6, 2:01 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
201 AM CDT SUN SEP 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM TSTM WND GST 2 S RYDER 47.89N 101.68W
09/06/2015 M60 MPH WARD ND MESONET
MEASURED WIND GUST FROM MAFB OBSERVATION SITE.
&&
NHEINERTLocal storm report, Sep 6, 2:29 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
229 AM CDT SUN SEP 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 AM TSTM WND GST UNDERWOOD 47.46N 101.14W
09/06/2015 M68 MPH MCLEAN ND TRAINED SPOTTER
PARTIALLY BUILT GARAGE WAS DAMAGED BY THE STRONG WINDS.
&&
NHEINERTThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 10:26 PM CDT | Severe Thunderstorm Warning | BIS | Golden Valley, McKenzie | 64 min |
| Sep 5, 11:02 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, Slope | 58 min |
| Sep 5, 11:16 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, McKenzie | 59 min |
| Sep 6, 12:20 AM CDT | Severe Thunderstorm Warning | BIS | Dunn, Hettinger, Stark | 55 min |
| Sep 6, 12:44 AM CDT | Special Weather Statement | BIS | Dunn | 46 min |
| Sep 6, 12:51 AM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Oliver, Stark | 54 min |
| Sep 6, 1:19 AM CDT | Special Weather Statement | BIS | Mountrail | 41 min |
| Sep 6, 1:31 AM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Mountrail, Ward | 44 min |
| Sep 6, 1:42 AM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Morton, Oliver | 48 min |
| Sep 6, 1:57 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, McLean, Mountrail, Renville, Ward | 48 min |
| Sep 6, 2:45 AM CDT | Special Weather Statement | BIS | Bottineau, McHenry, Renville | 45 min |
| Sep 6, 3:11 AM CDT | Special Weather Statement | BIS | Pierce | 34 min |
| Sep 6, 3:33 AM CDT | Special Weather Statement | BIS | Rolette | 27 min |
| Sep 6, 4:25 AM CDT | Dense Fog Advisory | BIS | Dickey, Emmons, LaMoure, Logan, McIntosh | 4 hr |
| Sep 6, 7:33 AM CDT | Special Weather Statement | BIS | Stutsman | 27 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.